# SDR AALA20130628011

- Difficulty date: June 28, 2013
- Submitted: July 2, 2013
- Operation: Air carrier
- Aircraft: N971AN
- Make and model: Boeing 737823
- Aircraft serial: 29547
- Aircraft time: 36,297 hours, 15,010 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN AFT CARGO SEVERAL AREAS OF CORROSION ON FLOORBOARD RAIL AT RT BUTTLINE 14 INBOARD OF DOOR THRESHOLD.  REMOVED & REPLACED THE CARGO TRACK IAW AARD 51-10-05 & SRM 53-00-53-2R-3.
